# SDR UIEA2014022500085

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,309 hours, 21,623 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Part number: C1050
- Part serial: RF1017AA02
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE FUEL QTY BITE MESSAGE.  REPLACED FUEL QTY LOAD SELECT CONTROL PANEL IAW AMM 28-21-13 401.  TESTED IAW AMM 28-21-13 EDSD MX PRACTICES OBSERVED IAW AMM 20-41-01 201.
